# SDR SWAA2025022588170

- Difficulty date: January 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL 24 SEAT TRACK WELL AT STA 500B+18; WL 208.1. <[01] DISCREPANCY RECORD ON CCN TTG8Q00Y9RP3 REQUIRED REMOVED AND REPLACED THEREFORE CARD TO BE CLOSED AND ALL WORK DONE WAS RECORDED ON TTG8Q00Y9RP3; [02] DISCREPANCY RECORD ON CCN TTG8Q00Y9RP3 REQUIRED REMOVED AND REPLACED SEAT TRACK SECTION BS480-BS520 LBL24 WL208 THEREFORE CARD TO BE CLOSED AND ALL WORK DONE WAS RECORDED ON TTG8Q00Y9RP3; [03] VERIFIED CORRECTIVE ACTION 2.
